# SDR AALA20171029001

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 14,193 hours, 2,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143046
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PILOT REPORTED CLASS 2 MESSAGE - CIDS 1. MAINTENANCE TROUBLESHOT, FOUND EPSU 15WL FAULTING. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
